Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes both rectal and vaginal bleedibg mid cycle?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
What could cause both rectal and vaginal bleedibg mid cycle? They have been occuring at the the same time. Just had a sigmoidoscopy which was clear. Rectal bloid is red, vaginal blood is a mix of red and brown
Posted Sun, 9 Feb 2014 in Women's Health
Answered by Dr. S Patra 1 hour later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. 1) Rectal bleeding (red color) may be due to blunt trauma with Sigmoidoscope during the procedure. However, we need to rule out other underlying causes like diverticulitis, colitis, colon cancer, colonic polyp, anal fistula etc. You may need to undergo one Colonoscopy to examine entire colon instead of certain portion and digital rectal examination. It helps to make a concrete diagnosis though your Sigmoidoscopy report was clear. Complete blood count is also to be done. 2) Red-brown vaginal discharge in mid-cycle may be due to pelvic infection, adenomyosis itself, hormonal imbalance etc. Precancerous stage should be ruled out through endometrial biopsy following D & C. You must consult with your Gynecologist regarding this for proper management. In this circumstance, you can take Tranexamic Acid group of medicine to arrest bleeding temporarily and maintain genital hygiene properly. Take healthy diet with more green vegetables and fiber. Keep bowel habit regular. Hope, I have answered your query. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor